# SDR AALA202203110417

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 26,619 hours, 5,520 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Nut
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DECENT IDLE THRUST N1 % #1 ENGINE 31.7%, #2 ENGINE 71.7 OBVIOUS SPLIT, IN CRUISE N1 & N2 EQUAL. MAINTENANCE FOUND THE #2 ENGINE FUEL TEMPERATURE SENSOR NUTS 8 AND 9 LOOSE. RE-TORQUED NUTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-35-15.
